Follow
Share

Mam had a heart attack and was in the resuscitation ward. She came round and was talking a little. The nurse then injected her with a very large syringe of white liquid she immediately rolled her eyes and died within seconds. I asked the nurse what the liquid was and she said it was an anti biotic. I asked to look at the notes and she was very nervous about me looking at them. I photographed them and she said she would call the police. I replied she should call them. I had mam's dog put to sleep the week before because his diabetes was destroying him. The vet gave him the injection and the exact same reaction happened. I think they injected her with morphine which killed her.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
File a written complaint of your observations and concerns with the quality assurance department at the hospital. It doesn't have to be anything other than what you saw, and what your thought. People aren't supposed to appear to have had euthanasia in a cardiac acute bed.
Helpful Answer (1)
Report

Wow this is scary. I pray you get an appropriate answer to what was really injected.
Helpful Answer (0)
Report

Thanks
Helpful Answer (0)
Report

If it just happened, ask for an autopsy,
Helpful Answer (2)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter